• Hi. It’s great to see you. Welcome!

    Our forum members are people, maybe like yourself, who experience mental health difficulties or who have had them at some point in their life. Amongst our membership there is a wealth of expertise that has been developed through having to deal with mental health issues.

    We are an actively moderated forum with a team of experienced moderators. We also have a specialist safety team that works extra hard to keep the forum safe for visitors and members.

    Register now to access many more features and forums!

Nightmares

C

Cielo

Well-known member
Joined
Apr 16, 2019
Messages
50
Location
Singapore
My Escitalopram dose raised 40mg as per my Doc advise and also I am on Mitrazapine,Aripiprazole..are these medicine causing Nightmares? I was not having these symptoms before...please assist me
 
Hopeful313

Hopeful313

Well-known member
Joined
Jan 12, 2019
Messages
892
Location
Minnesota, USA
When I first started Escitalopram, it caused weird dreams and sometimes nightmares. That side effect continued for 1 month then it eased up.
 
G

Girl interupted

Well-known member
Joined
Nov 17, 2018
Messages
1,258
I had that experience with Pristique. Had to stop it, the nightmares were too overwhelming. Getting off of it was the worst experience.

Are you currently in therapy? You may be able to offset the nightmares by discussing them with your therapist.
 
C

Cielo

Well-known member
Joined
Apr 16, 2019
Messages
50
Location
Singapore
My doctor prescribed Levomerozine(sonogan20) for the nightmares..any feedback on this medicine? safe to use or any severe
 
megirl

megirl

Well-known member
Joined
Apr 9, 2010
Messages
7,274
Location
NZ
Mirtazipine gave me horrific nightmares not my usual regular nightmares. As soon as I stopped the drug those nightmares stopped
 
megirl

megirl

Well-known member
Joined
Apr 9, 2010
Messages
7,274
Location
NZ
I know some side effects can wear off once been on the medication for a certain amount of time, while your body adjusts. One of the medications I am on for the first 2 weeks I had a tingling feeling in my fingers and toes weird but it went away in 2 weeks. Its a well documented side effect
 
C

Cielo

Well-known member
Joined
Apr 16, 2019
Messages
50
Location
Singapore
Thank you all for your responses. Finally I had prescribed Minipress 1mg for nightmare which seems working.

My doctor changed my SSRI from Escitalopram to PreqiQ&Mitrazapine..Anyone has experience with this combination..Please suggest
 
Top